# SDR AALA20141004001

- Difficulty date: October 3, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 47,629 hours, 16,421 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: L1065
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CONNECTION TO EMER FLOOD LIGHT AFT LAVATORY WALL INOPERATIVE.  SECURED CONNECTION.  OPERATIONS CHECKED NORMAL.
